# SDR SWAA2013110421826

- Difficulty date: October 9, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 33,050 hours, 19,296 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Part number: 113A83353R
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INNER GEAR DOOR WEBBING CRACKED.  R & R DOOR IAW AMM.
